# SDR CA970408002

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 71543
- Condition: Weak Spring
- Location: Rh Mlg
- Component: Dowty, 200642005
- Stage of operation: AP
- Nature of condition: J, P
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPROACH WHEN LANDING GEAR SELECTED DOWN THE RH MAIN GEAR HAD NO INDICATION WITH THE NOSE AND LH GEAR INDICATION DOWN AND LOCKED. GEAR RECYCLED, SAME RESULT, ALTERNATE EXTENSION USED ALL GEAR DOWN AND LOCKED. RH SPRING-LOADED MAIN LANDING GEAR DOOR SELECTOR VALVE ON THE DRAG STRUT HAD A WEAK SPIRNG, OCCASIONALLY WOULD NOT PUSH THE SPOOL OUT ON THE DOOR SELECTION. REPLACED.
